Some results related to complex differential-difference equations of certain types
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1453-1467
https://doi.org/10.4134/BKMS.2014.51.5.1453
Printed September 30, 2014
Kai Liu and Xianjing Dong
Nanchang University, Nanchang University
Abstract : In this paper, we consider the growth and existence of solutions of differential-difference equations of certain types. We also consider the differential-difference analogues of Br\"{u}ck conjecture and give a short proof on a theorem given by Li, Yang and Yi \cite{li}. Our additional purpose is to explore the similarity or difference on some problems in differential, difference and differential-difference fields.
Keywords : entire solutions, differential-difference equations, finite order
MSC numbers : Primary 39B32, 34M05, 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd